Bulletin of the Belgian Mathematical Society - Simon Stevin

Division algebras in linear Gr-categories

Hua-Lin Huang, Fred Van Oystaeyen, and Yinhuo Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study division algebras in an arbitrary linear Gr-category, i.e., a category of finite-dimensional vector spaces graded by a group with associativity constraint given by a 3-cocycle. When the 3-cocycle is non-coboundary, this provides some interesting classes of nonassociative division algebras. In particular, when we work on Gr-categories over the field of real numbers, some quasi-associative version of the quaternions and octonions appear.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 21, Number 5 (2014), 859-872.

Dates
First available in Project Euclid: 1 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1420071858

Digital Object Identifier
doi:10.36045/bbms/1420071858

Mathematical Reviews number (MathSciNet)
MR3298482

Zentralblatt MATH identifier
06408731

Subjects
Primary: 17A35: Division algebras 20J06: Cohomology of groups 18D10: Monoidal categories (= multiplicative categories), symmetric monoidal categories, braided categories [See also 19D23]

Keywords
division algebra group cohomology Gr-category

Citation

Huang, Hua-Lin; Van Oystaeyen, Fred; Zhang, Yinhuo. Division algebras in linear Gr-categories. Bull. Belg. Math. Soc. Simon Stevin 21 (2014), no. 5, 859--872. doi:10.36045/bbms/1420071858. https://projecteuclid.org/euclid.bbms/1420071858


Export citation